You are here: Home

Search results

143 items matching your search terms.
Filter the results.
Item type

























New items since



Sort by relevance · date (newest first) · alphabetically
Journal EntryWill chia seeds cause me to pop positive?
HPRC has heard this question a lot lately. Chia seeds have become a popular food item, but are they safe for you to consume or will they affect your drug test?
Located in HPRC Blog
Journal Entry Troff documentWill Phentermine cause a positive drug test result?
If I take Phentermine for weight loss, will it make me pop positive? Check out the new OPSS FAQ.
Located in HPRC Blog
Journal EntryConsumer Reports® report finds dangerous dietary supplements
In a report from the September 2010 issue of Consumer Reports®, the twelve most dangerous dietary supplements posing health risks have been identified.
Located in HPRC Blog
Journal EntryRethinking protein powder supplements
Protein powder supplements are a popular source for packing on muscle.
Located in HPRC Blog
Journal EntryFDA and supplements
Read on to learn more about how to choose dietary supplements.
Located in HPRC Blog
Journal EntryThe regulation of dietary supplements
When you choose a multivitamin or supplement from the store, have you ever wondered how to choose?
Located in HPRC Blog
Journal EntryTruth in advertising?
Does your dietary supplement’s advertising promise more than the product can actually deliver?
Located in HPRC Blog
Journal EntryAre supplements the “whey” to protein?
Whey protein is often referred to as the “king of proteins.” But are whey protein supplements the best option for muscle growth and recovery?
Located in HPRC Blog
Journal Entry text/texmacsStimulants and other potentially problematic ingredients
Check out our new OPSS FAQs about stimulants and other ingredients found in dietary supplement products that present potential risks.
Located in HPRC Blog
Journal Entry Troff documentStimulants found in weight-loss product
The weight-loss dietary supplement product Dexaprine has been found to contain undeclared active substances and has been removed from the Dutch market. Consumers should be aware of the reports of adverse events.
Located in HPRC Blog